×

Periodic solutions of second order discrete Hamiltonian systems with potential indefinite in sign. (English) Zbl 1238.39005

The authors consider a second-order discrete Hamiltonian system with potential indefinite in sign. By using critical point theory, they obtain an existence condition for a periodic solution of this system.

MSC:

39A23 Periodic solutions of difference equations
37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rabinowitz, P.H., Periodic solutions of Hamiltonian systems, Comm. pure. appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[2] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, (1989), Springer-Verlag New York · Zbl 0676.58017
[3] Rabinowitz, P.H., Minimax methods in critical point theory with applications to differential equations, CBMS regional conference series in mathematics, vol. 65, (1986), American Mathematical Society Providence, RI · Zbl 0609.58002
[4] Ben Nuoum, A.K.; Troestler, C.; Willem, M., Existence and multiplicity results for homogeneous second order differential equations, J. differ. equat., 112, 239-249, (1994) · Zbl 0808.58013
[5] Chen, G.L.; Long, Y.M., Periodic solutions of second-order nonlinear Hamiltonian systems with superquadratic potentials having Mean value zero, Chin. J. contemp. math., 19, 333-342, (1998)
[6] Girardi, M.; Matzeu, M., Existence and multiplicity results for periodic solutions for superquadratic Hamiltonian systems where the potential changes sign, Nolinear differ. equat. appl., 2, 35-61, (1995) · Zbl 0821.34041
[7] Lassoued, L., Solutions périodiques d′un systéme différential non linéaire du second order avec changement de sign, Ann. math. pura appl., 156, 76-111, (1990) · Zbl 0724.34051
[8] Lassoued, L., Periodic solutions of a second order superquadratic system with a change of sign in the potential, J. differ. equat., 93, 1-18, (1991) · Zbl 0736.34041
[9] Tang, C.L.; Wu, X.P., Periodic solutions for second order Hamiltonian systems with a change sign potential, J. math. anal. appl., 292, 506-516, (2004) · Zbl 1078.34023
[10] Ding, Y.H., Existence and multiplity results for homoclinic solutions to a class of Hamiltonian systems, Nonlinear anal., 25, 1095-1113, (1995) · Zbl 0840.34044
[11] Ou, Z.Q.; Tang, C.L., Existence of homoclinic solution for the second order Hamiltonian systems, J. math. anal. appl., 291, 203-213, (2004) · Zbl 1057.34038
[12] Tang, C.L.; Wu, X.P., Periodic solutions for a class of nonautonomous subquadratic second order Hamiltonian systems, J. math. anal. appl., 275, 870-882, (2002) · Zbl 1043.34045
[13] Antonacci, F., Periodic and homoclinic solutions to a class of Hamiltonian systems with potential changing sign, Boll. un. mat. ital., 10B, 303-324, (1996) · Zbl 1013.34038
[14] Ding, Y.H.; Girardi, M., Periodic and homoclinic solution to a class of Hamiltonian systems with the potential changing sign, Dyn. sys. appl., 2, 131-145, (1993) · Zbl 0771.34031
[15] Fei, G.H., The existence of homoclinic orbits for Hamiltonian systems with the potential changing sign, Chin. ann. math., 17B, 403-410, (1996) · Zbl 0871.58036
[16] Girardi, M.; Matzeu, M., On periodic solutions of second order nonautonomous systems with nonhomogeneous potentials indefinite in sign, Rend. sem. math. Padova, 97, 193-210, (1997) · Zbl 0891.34050
[17] Caldirioli, P.; Montecchiari, P., Homoclinic orbits for second order Hamiltonian systems with potential changing sign, Comm. appl. anal., 1, 97-129, (1994) · Zbl 0867.70012
[18] Antonacci, F., Second order nonautonomous systems with symmetric potential changing sign, Rend. mat., 18, 367-379, (1998) · Zbl 0917.58006
[19] Antonacci, F., Existence of periodic solutions of Hamiltonian systems with potential indefinite in sign, Nonlinear anal., 29, 1353-1364, (1997) · Zbl 0894.34036
[20] Xu, Y.T.; Guo, Z.M., Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign, Nonlinear anal., 51, 1273-1283, (2002) · Zbl 1157.37329
[21] Shilgba, L.K., Existence results for periodic solutions of a class of Hamiltonian system with super quadratic potential, Nonlinear anal., 63, 565-574, (2005) · Zbl 1100.37038
[22] Shilgba, L.K., A variant existence result for periodic solutions of a class of Hamiltonian system with indefinite potential, J. nonlinear convex anal., 7, 95-104, (2006) · Zbl 1101.37044
[23] Guo, Z.M.; Yu, J.S., The existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China, ser.A, 46, 506-515, (2003) · Zbl 1215.39001
[24] Guo, Z.M.; Yu, J.S., The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London math. soc., 68, 419-430, (2003) · Zbl 1046.39005
[25] Yu, J.S.; Long, Y.H.; Guo, Z.M., Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation, J. dyn. differ. equat., 16, 575-586, (2004) · Zbl 1067.39022
[26] Zhou, Z.; Yu, J.S.; Guo, Z.M., Periodic solutions of higher-dimensional discrete systems, Proc. R. soc. edinb., 134A, 1013-1022, (2004) · Zbl 1073.39010
[27] Yu, J.S.; Deng, Q.X.; Guo, Z.M., Periodic solutions of a discrete Hamiltonian system with a change of sign in the potential, J. math. anal. appl., 324, 1140-1151, (2006) · Zbl 1106.39022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.